Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Minimizing variational curves restricted to a preassigned set


Author: J. Warga
Journal: Trans. Amer. Math. Soc. 112 (1964), 432-455
MSC: Primary 49.00; Secondary 93.40
DOI: https://doi.org/10.1090/S0002-9947-1964-0164840-1
MathSciNet review: 0164840
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.00, 93.40

Retrieve articles in all journals with MSC: 49.00, 93.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0164840-1
Article copyright: © Copyright 1964 American Mathematical Society